EconPapers    
Economics at your fingertips  
 

Properties and computation of interval availability of system

Kai Huang and Jie Mi

Statistics & Probability Letters, 2013, vol. 83, issue 5, 1388-1396

Abstract: In this paper, we study the interval availability Aw(t) of a repairable system through an integral equation. We proved initial monotonicity of the interval availability, and derived lower bounds to Aw(t) and average availability. The limit of the interval availability is also obtained. A Block-by-Block algorithm for numerically computing Aw(t) is proposed. Various examples show the high accuracy and efficiency of this algorithm.

Keywords: Interval availability; Renewal equation; Stieltjes–Laplace transform; Block-by-Block algorithm (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715213000199
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:5:p:1388-1396

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2013.01.018

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:83:y:2013:i:5:p:1388-1396